Boundary Value Problems for Dirac-Type Equations

Robert Bartnik, P Chrusciel

    Research output: Contribution to journalArticle

    42 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)13-73
    Number of pages61
    JournalJournal fuer die Reine und Angewandte Mathematik
    Volume2005
    Issue number579
    DOIs
    Publication statusPublished - 2005

    Cite this

    Bartnik, Robert ; Chrusciel, P. / Boundary Value Problems for Dirac-Type Equations. In: Journal fuer die Reine und Angewandte Mathematik. 2005 ; Vol. 2005, No. 579. pp. 13-73.
    @article{bc424a24efd6461daeb5dec1de01bdaa,
    title = "Boundary Value Problems for Dirac-Type Equations",
    author = "Robert Bartnik and P Chrusciel",
    year = "2005",
    doi = "10.1515/crll.2005.2005.579.13",
    language = "English",
    volume = "2005",
    pages = "13--73",
    journal = "Journal fur die Reine und Angewandte Mathematik",
    issn = "0075-4102",
    publisher = "Walter de Gruyter GmbH",
    number = "579",

    }

    Boundary Value Problems for Dirac-Type Equations. / Bartnik, Robert; Chrusciel, P.

    In: Journal fuer die Reine und Angewandte Mathematik, Vol. 2005, No. 579, 2005, p. 13-73.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Boundary Value Problems for Dirac-Type Equations

    AU - Bartnik, Robert

    AU - Chrusciel, P

    PY - 2005

    Y1 - 2005

    U2 - 10.1515/crll.2005.2005.579.13

    DO - 10.1515/crll.2005.2005.579.13

    M3 - Article

    VL - 2005

    SP - 13

    EP - 73

    JO - Journal fur die Reine und Angewandte Mathematik

    JF - Journal fur die Reine und Angewandte Mathematik

    SN - 0075-4102

    IS - 579

    ER -